# SDR SWAA2012080706469

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 31,899 hours, 20,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5971447
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY EXIT LIGHT AT WING MISSING LENS.  INSTALLED LENS PER MM.
